# SDR 9717859955

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59240355501
- Condition: Malfunctioned
- Location: Rt Hyd Syst
- Part time: 58,994 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE DROPPED TO ZERO ON APPROACH.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT HYDRAULIC RESERVOIR DUE TO SUSPECTED BYPASSING OR LOSS OF PRESSURE.  LEAK AND OPERATIONAL CHECK NORMAL.
